# SDR Z8GA042809

- Difficulty date: April 28, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N8195U
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070210
- Aircraft time: 7,000 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO LOWER NORMALLY ON APPROACH TO KODO.  LANDING GEAR LOWERED VIA EMERGENCY GEAR EXTENSION PROCEDURE ACCORDING TO POH.  REPLACED LANDING GEAR POWER PACK.
